Complutense University Library

Topologies associated with the compact open topology on H(U).

Ansemil, José María M. and Ponte, Socorro (1982) Topologies associated with the compact open topology on H(U). Proceedings of the Royal Irish Academy. Section A, Mathematical and Physical Sciences, 82 (1). pp. 121-128. ISSN 0035-8975

Official URL: http://www.jstor.org/stable/20489145

View download statistics for this eprint

==>>> Export to other formats

Abstract

Let H(U) be the space of holomorphic functions on an open subset U of a locally convex space. The authors study various topologies canonically associated with the topology of compact convergence on H(U), especially the bornological topology and the barrelled topology.


Item Type:Article
Uncontrolled Keywords:compact open topology; hemicompact k-space; DF space; bornological topology associated; barrelled topology associated.
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:16841
Deposited On:24 Oct 2012 08:56
Last Modified:10 Dec 2013 17:55

Repository Staff Only: item control page